Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Practical solution of simultaneous linear equations


Author: O. L. Bowie
Journal: Quart. Appl. Math. 8 (1951), 369-373
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/39370
MathSciNet review: 39370
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/39370
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society